# SDR SWAA2022042697571

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 50,608 hours, 32,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN MID CABIN CABIN INOP; 4 LIGHTS ON LEFT SIDE ONE LIGHT ON RIGHT OF CABIN / [01] REMOVED AND REPLACED BATT PACK MID CABIN IAW AMM 33-51-06. OPS CHECK GOOD
